# SDR UIEA2018072601554

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,331 hours, 15,434 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR "WXR FAIL" MESSAGE WHEN LEFT SYSTEM SELECTED, RIGHT SYSTEM OPS NORMAL. PERFORMED OPS CHECK ON WX RADAR SYSTEM IAW AMM 34-43-00. NO DEFECTS NOTED AT THIS TIME. COULD NOT DUPLICATE ON GROUND.
